MathSciNet Relay Station
MathSciNet bibliographic data
MR1330768 60G42 (60G46 60H05)
Hammack, William Sharp inequalities for the distribution of a stochastic integral in which the integrator is a bounded submartingale. Ann. Probab. 23 (1995), no. 1, 223–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement